# SDR MASA20220329159

- Difficulty date: October 13, 2021
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N246LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15239
- Aircraft time: 24,140 hours, 18,231 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: None
- Part number: SH670338445
- Part serial: NA
- Condition: Gouged
- Location: Cargo/C1
- Part time: 24,140 hours, 18,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON FWD/LWR AND AFT/LWR GUIDES FITTINGS AT BOTH FWD AND CENTER CARGO COMPARTMENT DOORS SURROUND STRUCTURES 
CORRECTIVE ACTION: DAMAGE WAS REMOVED AND WAS REPAIRED PER CRJ-900 SRM 53-31-23-201-002-A01
